Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 634158.0, MPI für Mathematik / Publikationen des MPI für Mathematik
The Deligne-Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3
Authors:Bainbridge, Matt; Möller, Martin
Language:English
Research Context:Research article
Date of Publication (YYYY-MM-DD):2012
Title of Journal:Acta Mathematica
Journal Abbrev.:Acta Math.
Volume:208
Issue / Number:1
Start Page:1
End Page:92
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1007/s11511-012-0074-6
URL:http://arxiv.org/pdf/0911.4677.pdf
Full Text:
You have privileges to view the following file(s):
bainbridge_deligne_oa_2012.pdf  [752,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.